# SDR SWAA2024101633603

- Difficulty date: September 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL36 WL163.<[01] CRACKED LOWER R/H BULKHEAD BS663 WAS REPAIRED IAW SRM 51-70-04-2R-10;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
